CureZone   Log On   Join
Just scheduled my removal
 
All4MyGirls Views: 1,683
Published: 13 years ago
 

Just scheduled my removal


I just scheduled my appointment to get my Mirena removed on Thursday. I toyed around with the idea for a month before deciding to actually do it. I'm a bit nervous about how things are going to be after I get it removed. I am prone to hormonal migraines, although I haven't had one in years. When I was on the BC pill I would get one every month when I started on the placebo pills. Do you think it will be likely that I could start getting these migraines again once the IUD is removed?

What other side-effects have occurred to others immediately following removal? I want to prepare myself for the worst just in case.

Lastly, I haven't read through all of the posts yet, but have read many. Is anemia one of the side effects of Mirena?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

1.969 sec, (1)